I developed a caffeine intolerance due to a vaccination for hepatitis B. I would have panic attacks after just having a sip of coffee...or any bit of sugar. This has been going on for over a year.
Heavy metals can cause liver damage and kidney damage, making you unable to process certain things. In the vaccine that I took, there was a large amount of "thiomersal". Thiomersal is a type of mercury. It is 49% mercury by weight.
I hope you get well soon Kelly.
I can't tell you how amazing it is to read your stories, though I'm sorry for your ailments. Ever since I got my Gardasil shot something has just not been right and everyone tells me its anxiety and few understand-- Numbness, tingles and strange feelings in my arms and legs, brain fog, slurred speech, occasionally i feel like i cant even walk to go get myself some water. Dizzy all the time, feelings of about to pass out, and recently just needing to eat so regularly or i feel so sick. i LOVE coffee but every time i drink it it seems to bring this stuff on more. I would love to speak wtih you more and see if you've found any more information or have tips on how to deal with it.
I have been having many of the same issues. I have found most of my problems to be aspartame and MSG. I have not had any of either one of them for about 3-4 months and have been feeling better. I’ve been drinking decaf coffee for a few weeks. 2 days ago I had a cup made as usual. My BP shot up to 212/130. Went home took my BP meds, laid down. Tried an experiment yesterday, had only the decaf in the morning, within 30-45min. heart was pounding, blood pressure was up tingling in my right hand and shoulder started again. It HAS to be something in the coffee. I have to stop drinking it until I figure out what compound is in it that’s doing this to me. Good luck. Asparteme is Poison!!!! Look on the web, type in aspartame side effects. Warn everyone you know to avoid it like the plague. Jim
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.